# SDR 98UAL900533

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Engine: Iae V2522A5
- System (JASC): 3425 · Integrated Flight System
- Part: Pfd
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS PFD AND ND ON F-O'S SIDE WENT BLANK. *S/D* SECURED TERMINAL BLOCK 2VG.  TERMINAL BLOCK HAD HIGH RESISTANCE ON GND PIN 102 OF F/O ND, PFD, AND LOWER DU.  AIRCRAFT THEN TESTED OK.
